# SDR QXEA2011101000983

- Difficulty date: October 4, 2011
- Submitted: October 10, 2011
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4060
- Aircraft time: 24,659 hours, 25,343 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 483003
- Part serial: FAH0077
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PUT LANDING GEAR HANDLE DOWN ON FINAL, 3 GEAR UNSAFE LIGHT ILLUMINATED AND NOTHING ELSE.  GEAR DID NOT COME DOWN.  3 TO 4 MINUTES LATER GEAR CAME DOWN AND LOCKED AS NORMAL.  TAPPED DOWNWARD ON GEAR HANDLE SEVEAL TIMES TO NO AVAIL. INTERROGATED PSEU AND CDS FOR FAULTS, NO FAULTS LOGGED.  PERFORMED GVI OF ALL 3 LANDING GEAR.  FERRIED ACFT TO PDX FOR REPAIRS.  FOUND EXTENSION SELONOID ON LANDING GEAR CONTROL VALVE ELECTRICAL TEST OUT OF LIMITS IAW AMM 32-31-06-760-801. REPLACED LANDING GEAR SELECTOR VALVE IAW AMM 32-31-06-000-801 +32-31-06-400-801 TESTS GOOD. RETURNED TO SERVICE.
